# SDR CALA2019092301613

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53475S6521200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDE TORSION BOX TOP PLATE FR 52.5-56 HAS CORROSION A3NB-05-3-6022 PER NON ROUTINE 9298448. REMOVED AND REPLACED AFT CARGO COMPT RT SIDE TORSION BOX TOP PLA TE IAW SRM 51-72-11-91-001.
